# SDR EVCA2017111400002

- Difficulty date: November 13, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N409AE
- Make and model: Bell 206L-4
- Aircraft serial: 52413
- Aircraft time: 4,796 hours, 9,699 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Packing
- Part number: MS2951204
- Condition: Leaking
- Location: Fuel Cell
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED A STRONG FUEL SMELL IN THE COCKPIT/CABIN AREA. DURING MAINTENANCE INVESTIGATION IT WAS NOTED THAT THE DRAIN ON THE FUEL INTERCONNECT AFT FUEL CELL FITTING WAS LEAKING. REPLACED PACKING MS29512-04
